# SDR COMA2011032250030

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 27,160 hours, 22,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R383382
- Condition: Corroded
- Location: Fuselage
- Part time: 27,160 hours, 22,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED.  REPLACED DISCREPANT SILL ANGLE (7075-T6 0.063) AND PART NUMBER 601R38338-2 IAW BOMBARDIER SRM 51-42-13, SRM 51-42-21 AND AMM 20-21-00 PRIMED AND PAINTED IAW SRM 51-25-06 AND SRM 51-25-16, APPLIED AV-8 IAW SRM 51-21-11.
